# SDR C2XA00BT052

- Difficulty date: August 23, 2000
- Submitted: October 17, 2000
- Operation: Air carrier
- Aircraft: N14819
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 156
- System (JASC): 2400 · Electrical Power System
- Part: Shunt
- Part number: 2GGS1000011
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PVD - FLT 3567 - CREW REPORTED SMOKE COMING OUT FROM ELECTRICAL PANEL.  MAINTENANCE FOUND FAULTY AMPMETER AND MAIN BATTERY SHUNT.  REMOVED AND REPLACED THOSE COMPONENTS AND OPS CHECKED SYSTEM GOOD.  (M)
